# SDR FDEA201611304293

- Difficulty date: November 30, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 65,752 hours, 15,406 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2892504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN XOS 493- 500.   REPAIRED IAW SRM 57-40-02-2R, FIG 203.
